# SDR CHQA201000168

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 17,190 hours, 15,375 cycles
- Engine: Allsn AE3007A
- Engine time: 18,562 hours, 16,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 2 FLOOR PROXIMITY EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE TO THE LIGHT.  THE WIRE WAS SPLICED IN ACCORDANCE WITH EMB 135 SWPM 20-21-00.
